# SDR REXA2025121201005

- Difficulty date: October 25, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 26,658 hours, 20,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: SEVERAL CORROSION POINTS ON LH SIDE SEAT RAILS BTW FS785.15 AND FS847. SEVERAL CORROSION POINTS ON LH SIDE SEAT RAILS BTW FS785.15 AND FS847 WERE FOUND DUE TO EXCESIVE DAMAGE THEREFORE WERE REPLACED PER CRJ-900 SRM 53-41-49-101-001-A02 AND CRJ-900 AMM 53-00-49-400-801-A12
